Automorphisms and model-theory questions for Nilpotent matrix groups and rings

Тип публикации: статья из журнала

Год издания: 2010

Идентификатор DOI: 10.1007/s10958-010-9883-3

Аннотация: Let R? = NT(m, S). The purpose of this paper is to investigate elementary equivalences UT(n,K) ? UT(m, S) and ?(R) ? ?(R?) for arbitrary associative coefficient rings with identity. The main theorem gives the description of such equivalences for n > 4. In addition, we investigate isomorphisms and elementary equivalence of Jordan niltriangular matrix rings. © 2010 Springer Science+Business Media, Inc.

Ссылки на полный текст

Издание

Журнал: Journal of Mathematical Sciences

Выпуск журнала: Vol. 166, Is. 5

Номера страниц: 675-681

ISSN журнала: 10723374

Авторы

  • Levchuk V.M. (Siberian Federal University)
  • Minakova E.V. (Siberian Federal University)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.